MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUICKFLEX MICRO LV LEAD; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUICKFLEX MICRO LV LEAD; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 1258T/92
Medical Device Problem Codes Fracture (1260); Over-Sensing (1438); Low impedance (2285); Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that over-sensing noise was noted on the left ventricular (lv) lead during an in-clinic visit.A decrease in pacing impedance, which stabilized, and a slight increase in thresholds were also noted.A fracture was noted during the removal of the lv lead.The patient was asymptomatic and stable before, during, and post-procedure.
 
Additional Manufacturer Narrative
The reported event of lead fracture, sensing noise, inadequate capture, and low pacing impedance was not confirmed.As received, a partial lead was returned in four pieces.Visual inspection and x-ray examination of the lead found no anomalies except procedural damage.The impedance test couldn't be performed due to the lead damage condition as received.Electrical testing did not find any indication of conductor fractures or internal shorts.

Brand Name
QUICKFLEX MICRO LV LEAD
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21631910
Report Number2017865-2025-27737
Device Sequence Number12646472
Product Code OJX
UDI-Device Identifier05414734502627
UDI-Public(01)05414734502627(10)4112178(17)160630
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Model Number1258T/92
Device Lot Number4112178
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDANT.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight79 KG